# SDR DALA2024100109588

- Difficulty date: September 30, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N362NW
- Make and model: Airbus A320-212
- Aircraft serial: 911
- Aircraft time: 73,201 hours, 34,604 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3262 DISC: SEAT 29 EEPMS INOP/MISSING.  R & R SEAT 29 EMERGENCY ESCAPE LIGHT ASSY PER A320 AMM 33-51. OPS CHECK GOOD. NO (M) PROCEDURES. PLACARD REMOVED, OK TO CLOSE. * SEAT 29 EEPMS INOP/MISSING. C/A: FWD TO MEL 33-50-03A. NO M PROCEDURES. PLACARD INSTALLED.
